RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2000, Volume 36, Number 7, Pages 993–995 (Mi de10184)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

The stability of a class of nonautonomous systems with respect to a nonlinear approximation

A. Yu. Aleksandrov

Saint Petersburg State University

Full text: PDF file (482 kB)

English version:
Differential Equations, 2000, 36:7, 1102–1105

Bibliographic databases:

UDC: 517.925.51
Received: 06.01.1999

Citation: A. Yu. Aleksandrov, “The stability of a class of nonautonomous systems with respect to a nonlinear approximation”, Differ. Uravn., 36:7 (2000), 993–995; Differ. Equ., 36:7 (2000), 1102–1105

Citation in format AMSBIB
\Bibitem{Ale00}
\by A.~Yu.~Aleksandrov
\paper The stability of a class of nonautonomous systems with respect to a nonlinear approximation
\jour Differ. Uravn.
\yr 2000
\vol 36
\issue 7
\pages 993--995
\mathnet{http://mi.mathnet.ru/de10184}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1819606}
\transl
\jour Differ. Equ.
\yr 2000
\vol 36
\issue 7
\pages 1102--1105
\crossref{https://doi.org/10.1007/BF02754513}


Linking options:
  • http://mi.mathnet.ru/eng/de10184
  • http://mi.mathnet.ru/eng/de/v36/i7/p993

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Aleksandrov, A. P. Zhabko, “Preservation of stability under discretization of systems of ordinary differential equations”, Siberian Math. J., 51:3 (2010), 383–395  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:58
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020